My father has gotten also the tendon pain as a result of taking Levaquin for only a few days. He stopped after just one day when he started having a skin reaction, but was told to finish the medication.
Another couple of days, and he started with the tendon pain, so he stopped using the Levaquin for good.
He was told by Ortho that they would file an ADR, but I told him to also get his doctor to file one, to be certain it's done.
We're concerned that it might be a long road to recovery. Is there a treatment for the (hopefully temporary) tendon pain? He is 73 years old and in pretty good health. In fact, he was walking several miles several times a week and swimming many laps at the health club before this took him down.
The research I've done online for him has warned us that he should not have been taking his normal medication for asthma, which I believe is a cortico-steriod. In fact, his doctor told him to double the dose. Now that the Levaquin has been discontinued, can the normal asthma treatment be resumed?
Last Updated 7/10/04